# SDR IPXA2018101735084

- Difficulty date: October 17, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 19,597 hours, 12,435 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Crew Entry
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR OPENING MECHANISM PRESSURE WAS LOW.  SERVICED THE MAIN ENTRY DOOR OPEN CYLINDER IAW AMM 52-10-14-0301.
